MathSciNet Relay Station
MathSciNet bibliographic data
MR458932 65N10
Nicolaides, R. A. On the observed rate of convergence of an iterative method applied to a model elliptic difference equation. Math. Comp. 32 (1978), no. 141, 127–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement